# SDR AWXA200601183

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111001000
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON SEAT TRACK - Y 765 FROM FS 41 + 5" FS 45 + 16".  REPLACED SEAT TRACK ON - Y 765 FROM FS 41 FS 47 IAW SRM A319 51 - 72 - 11 AND SRM A319 51 - 42 - 11 PAR 7 EVALUATED AND WAS FOUND OUT OF LIMITS IAW SRM A319 53 - 31 - 75 PAGE 107 FIG 103.
